# SDR 06FDEA0843

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,741 hours, 19,541 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: T/E Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPAIR DOUBLER RT I/B FLAP LOWER T/E SKIN STA XIFH 311 MARKED NR 41 REPAIR REQUIRES EVALUATION FOR MAJOR/ MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR DOUBLER FOUND TO BE NOT IN COMPLIANCE WITH THE FAA APPROVED DATA.  MAT ID FOR REPAIR S3913181-72 IAW DC 10 SRM 57-20-00 VOL I FIG 10 PO# 57-6080.1, POSITIONED DRILLED AND INSTALLED REPAIR WEDGE IAW DC-10 SRM 57-20-00 VOL I AND 57-31-01 VOL II, MINOR REPAIR.
